U.S. doctors online nowAsk doctors free
Sri Lanka
A 18-year-old male asked:

I'm using 2/* ketaconozole shampoo daily to treat sebhoeric dermatitis for abt two months. there is still bit flaking +itching, hair loss. what to do?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Fromowitz
21 years experience
Change it up: It may be time to supercharge your treatment and add additional or different products. If the symptoms have persisted and you are seeing hair loss you should consult with your dermatologist about using a topical steroid such as kenalog (triamcinolone).
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.